On semi-Riemannian submanifolds of a semi-Riemannian manifold with a semi-symmetric metric connection


Yuecesan A.

KUWAIT JOURNAL OF SCIENCE & ENGINEERING, vol.35, pp.53-68, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35
  • Publication Date: 2008
  • Journal Name: KUWAIT JOURNAL OF SCIENCE & ENGINEERING
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.53-68
  • Süleyman Demirel University Affiliated: No

Abstract

We obtain the fundamental equations of a semi-Riemannian submanifold of a semi-Riemannian manifold with a semi-symmetric metric connection and study some consequences of these equations. Then, we show that a totally umbilical semi-Riemannian submanifold of a conformally flat semi-Riemannian manifold with a semi-symmetric metric connection is conformally flat.